# SDR CALA2017050501262

- Difficulty date: May 5, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 48,234 hours, 20,670 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Loose
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REAR OVEN CB R41 POPPED F/A SMELLED ELECTRICAL SMELL. NO VISIBLE SMOKE. T/S IAW AWM 25-33-01 AND AWM 25-33-04. FOUND CONNECTOR 9003ML4 LOOSE AND RESECURED. ALSO CHANGED CB 9008ML4 AS PRECAUTIONARY FOR OVEN R41 IAW ESPM 20-46-00/10 AND WDM 25-33-04. OPS CHECK OVEN R41 FOR SEVERAL MINUTES, NO FAULTS NOTED. OPS CHECK OK.
